ERROR ESTIMATES OF FINITE VOLUME ELEMENT METHOD FOR NONLINEAR HYPERBOLIC OPTIMAL CONTROL PROBLEMS

Authors

  • Zuliang Lu Chongqing Three Gorges University - School of Mathematics and Statistics
  • Lin Li Chongqing Three Gorges University - School of Mathematics and Statistics
  • Yuming Feng Chongqing Three Gorges University - School of Mathematics and Statistics
  • Longzhou Cao Chongqing Three Gorges University - School of Mathematics and Statistics
  • Wei Zhang Chongqing Three Gorges University - School of Computer Science and Engineering

Keywords:

error estimates, variational discretization, hyperbolic optimal control problems, finite volume element method

Abstract

The goal of this paper is to investigate the error estimates of the fininte volume element approximation of optimal control problems governed by nonlinear hyperbolic equations.  By using optimize-then-discretize, variational discretization and the finite volume method to solve the distributed optimal control problems.  A semi-discrete optimal system is obtained. Meanwhile, we obtain the optimal order error estimates in L\(^{\infty}\)(J ; L2) and L\(^{\infty}\)(J ; H1)-norm.

Downloads

Published

2019-02-27

How to Cite

Lu, Z., Li, L., Feng, Y., Cao, L., & Zhang, W. (2019). ERROR ESTIMATES OF FINITE VOLUME ELEMENT METHOD FOR NONLINEAR HYPERBOLIC OPTIMAL CONTROL PROBLEMS. Italian Journal of Pure and Applied Mathematics, 41, 70–84. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7151

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

1 2 3 > >> 

Similar Articles

<< < 8 9 10 11 12 13 14 15 16 17 > >> 

You may also start an advanced similarity search for this article.